It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by artemis on July 25, 2000 at 19:02:54:

In Reply to: Cisplatinum therapy posted by Diane on July 25, 2000 at 09:13:31:

Diane,

My husband had 2 rounds (4 doses each) of etoposide/cisplatin. He was very fortunate to have few side effects but the closest I can come to your problem would be that chemo causes constipation. Is it possible this could be the problem? It drove my husband crazy. He was on a laxative/stool soften through both his treatments. This did help, although there were several times when he had to have enemas. Once, in the hospital when he was constipated - the nurses gave him what they called the "bomb" - didn't do any good. As far as nausea, are you being given Kytril along with your treatment? This helps with the nausea, in addition to compazine to use at home. There's also something called Zofran that I have heard others use and have said it helped. Hope some of this may help you.


Follow Ups

All times are GMT -7. The time now is 07:55 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!